Alert archive / Texas / River Flood Warnings in 2017

River Flood Warning 12, NWS Austin/San Antonio, TX

April 11, 2017Guadalupe County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Apr 11, 2017, 2:36 PM CDT for Guadalupe County, Texas. It took effect at Apr 11, 2017, 6:40 PM CDT. It was in force for 14 hr.

The area

The outline as issued.

The facts

Issued
Apr 11, 2017, 2:36 PM CDT (19:36 UTC)
In effect from
Apr 11, 2017, 6:40 PM CDT
Expired
Apr 12, 2017, 8:30 AM CDT
In force
14 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Guadalupe County, TX

The radar

The Austin/San Antonio radar (KEWX), 33 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Guadalupe River at Seguin (SEGT2).

Action stage
17 ft
Minor stage
19 ft
Moderate stage
22 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08169740, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

157 
WGUS44 KEWX 111936
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
236 PM CDT Tue Apr 11 2017

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Guadalupe River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC187-121330-
/O.NEW.KEWX.FL.W.0012.170411T2340Z-170412T1330Z/
/SEGT2.1.ER.170411T2340Z.170412T0000Z.170412T0130Z.NO/
236 PM CDT Tue Apr 11 2017

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Guadalupe River At Hwy 123 BR at Seguin.
* from this evening to Wednesday morning...or until the warning is cancelled.
* At  2:15 PM Tuesday the stage was 16.2 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to rise to near
  19.2 feet by this evening.The river will then fall below flood stage later this 
  evening.
* Impact...At 19.0 feet...Minor lowland flooding is in low areas of the flood 
  plain approaching but not reaching lowest homes in Seguin. Runoff down Walnut 
  Branch northwest of downtown Seguin is a threat to lowest homes and 
  apartments..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Hwy 123 BR at Se   17   19   16.2   Tue  2 PM  17.4  16.1  15.8  15.7  15.7


&&

LAT...LON 2952 9801 2958 9797 2956 9772 2952 9746
      2944 9746 2949 9773             

$$
2 follow-up statements
280 
WGUS84 KEWX 120124
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
824 PM CDT Tue Apr 11 2017

...The flood warning continues for the following rivers in Texas...

  Guadalupe River At Hwy 123 BR at Seguin Affecting Guadalupe County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC187-121251-
/O.EXT.KEWX.FL.W.0012.000000T0000Z-170412T1251Z/
/SEGT2.1.ER.170411T2204Z.170411T2300Z.170412T0051Z.NO/
824 PM CDT Tue Apr 11 2017

 The flood warning continues for
  the Guadalupe River At Hwy 123 BR at Seguin.
* At  7:15 PM Tuesday the stage was 19.1 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by this 
  evening.
* Impact...At 19.0 feet...Minor lowland flooding is in low areas of the flood 
  plain approaching but not reaching lowest homes in Seguin. Runoff down Walnut 
  Branch northwest of downtown Seguin is a threat to lowest homes and 
  apartments..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Hwy 123 BR at Se   17   19   19.1   Tue  7 PM  17.3  15.9  15.7  15.7  15.7


&&

LAT...LON 2952 9801 2958 9797 2956 9772 2952 9746
      2944 9746 2949 9773             

$$
326 
WGUS84 KEWX 120241
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
941 PM CDT Tue Apr 11 2017

...The flood warning is cancelled for the following rivers in Texas...

  Guadalupe River At Hwy 123 BR at Seguin Affecting Guadalupe County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC187-120311-
/O.CAN.KEWX.FL.W.0012.000000T0000Z-170412T1251Z/
/SEGT2.1.ER.170411T2204Z.170411T2300Z.170412T0017Z.NO/
941 PM CDT Tue Apr 11 2017

The flood warning is cancelled for
  the Guadalupe River At Hwy 123 BR at Seguin.
* At  9:15 PM Tuesday the stage was 16.8 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will continue to fall to 15.9 feet by Thursday morning.
* Impact...At 19.0 feet...Minor lowland flooding is in low areas of the flood 
  plain approaching but not reaching lowest homes in Seguin. Runoff down Walnut 
  Branch northwest of downtown Seguin is a threat to lowest homes and 
  apartments..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Hwy 123 BR at Se   17   19   16.8   Tue  9 PM  15.9  15.7  15.7  15.7      


&&

LAT...LON 2952 9801 2958 9797 2956 9772 2952 9746
      2944 9746 2949 9773             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Apr 11, 2:28 PM CDT, 8 minutes earlier.

Area forecast discussion, Apr 11, 2:28 PM CDT, 8 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
228 PM CDT Tue Apr 11 2017

.SHORT TERM (Tonight through Wednesday Night)...
Upper air analysis this morning showed a trough extending from the
central plains through Texas to northern Mexico and a ridge to the
west. At the surface, a cold front was stretched from Georgetown to
Pandale. The cold front will stall and dissipate across our CWA and
slight chances for showers and thunderstorms will continue
overnight and Wednesday. Rain chances will retreat to the west
Wednesday night.

&&

.LONG TERM (Thursday through Tuesday)...
A combination of moist low level flow and a series of upper level
disturbances will keep slight chances for thunderstorms in the
forecast each day through Friday. A more intense upper level trough
will swing through the central plains Saturday bringing a better
chance for showers and thunderstorms over the weekend. Another upper
level trough will bring a chance for thunderstorms Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              63  80  64  79  63 /  20  20  10  20  10
Austin Bergstrom Intl Airport  62  80  62  79  62 /  20  20  10  20  10
New Braunfels Muni Airport     63  79  64  79  63 /  20  20  10  20  10
Burnet Muni Airport            62  77  62  76  61 /  20  20  10  20  10
Del Rio Intl Airport           66  80  65  79  65 /  30  30  20  20  10
Georgetown Muni Airport        62  79  63  77  62 /  20  20  10  20  10
Hondo Muni Airport             64  80  64  80  63 /  20  20  10  20  10
San Marcos Muni Airport        63  79  63  79  63 /  20  20  10  20  10
La Grange - Fayette Regional   64  80  63  80  62 /  20  20  10  20  -
San Antonio Intl Airport       64  79  65  79  64 /  20  20  10  20  10
Stinson Muni Airport           65  79  65  79  64 /  20  20  10  20  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...Runyen
Synoptic/Grids...05
Public Service/Data Collection...YB
Hazardous weather outlook, Apr 11, 1:55 AM CDT, 12 hours 41 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Austin/San Antonio TX
155 AM CDT Tue Apr 11 2017

TXZ171>173-183>194-202>209-217>225-228-120700-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
155 AM CDT Tue Apr 11 2017

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Rest of tonight.

A Flash Flood Watch is in effect for most of South Central Texas
through 7 am. Rain totals of 1 to 3 inches with isolated amounts
to 5 inches are possible through Tuesday morning...mainly for
areas along and east of the Edwards escarpment, including the
Interstate 35 corridor. This could lead to flash flooding for
these areas.

In addition...hail up to one inch in diameter and gusty winds up
to 60 mph are possible. A Severe Thunderstorm Watch is also in
effect through 7 am Tuesday, but these threats are secondary to
the main flash flooding threat.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected for the extended period.

.SPOTTER INFORMATION STATEMENT...

Please submit any flooding or severe weather reports to the
National Weather Service.

In the hours before

Special weather statement, Apr 11, 1:58 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
158 PM CDT TUE APR 11 2017

TXZ205-111945-
Bexar TX-
158 PM CDT TUE APR 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BEXAR COUNTY UNTIL
245 PM CDT...

At 157 PM CDT, Doppler radar was tracking a strong thunderstorm over
The Dominion, or 10 miles northwest of San Antonio International
Airport, moving southeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
San Antonio, Universal City, Live Oak, Leon Valley, Alamo Heights,
Windcrest, Terrell Hills, Shavano Park, Hollywood Park, Olmos Park,
Leon Springs, The Dominion, Cross Mountain, Timberwood Park,
Converse, Castle Hills, Balcones Heights, Hill Country Village and
Fiesta Texas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2969 9866 2974 9857 2954 9830 2938 9860
TIME...MOT...LOC 1857Z 331DEG 25KT 2966 9857

PLATT
Special weather statement, Apr 11, 2:04 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
204 PM CDT TUE APR 11 2017

TXZ207-223-111945-
Guadalupe TX-Gonzales TX-
204 PM CDT TUE APR 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GUADALUPE AND WEST
CENTRAL GONZALES COUNTIES UNTIL 245 PM CDT...

At 204 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Kingsbury, or 10 miles east of Seguin, moving
southeast at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Kingsbury and Belmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2962 9761 2932 9781 2936 9785 2938 9784
      2938 9786 2955 9789 2967 9786
TIME...MOT...LOC 1904Z 309DEG 16KT 2952 9781

PLATT
Local storm report, Apr 11, 2:12 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
212 PM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     HEAVY RAIN       2 NW SEGUIN             29.59N 97.99W
04/11/2017  E1.74 INCH       GUADALUPE          TX   TRAINED SPOTTER

            REPORT OF HEAVY RAIN REPORTED, 1.74 INCHES
            IN 1 HOUR.

&&

YB
Local storm report, Apr 11, 2:17 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
217 PM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HEAVY RAIN       6 WSW SAN MARCOS        29.85N 98.03W
04/11/2017  M6.73 INCH       HAYS               TX   MESONET

            MESONET STATION RECORDED 6.73 INCHES OF RAIN
            OVER THE PAST FEW HOURS.

&&

CVP
Local storm report, Apr 11, 2:24 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
224 PM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     FLASH FLOOD      1 W MCQUEENEY           29.59N 98.05W
04/11/2017                   GUADALUPE          TX   NWS EMPLOYEE

            FM 78 CLOSED DUE TO FLOODING.

&&

CVP
Local storm report, Apr 11, 2:27 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
227 PM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     FLASH FLOOD      5 ENE NEW BRAUNFELS     29.72N 98.04W
04/11/2017                   COMAL              TX   NWS EMPLOYEE

            ALLIGATOR CREEK OUT OF BANKS AND FLOODING FM
            758.

&&

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:26 PM CDTSpecial Weather StatementEWXLlano49 min
Apr 10, 8:50 PM CDTSevere Thunderstorm WarningEWXLlano55 min
Apr 10, 9:32 PM CDTAreal Flood AdvisoryEWXLlano4 hr
Apr 10, 9:35 PM CDTSevere Thunderstorm WarningEWXVal Verde70 min
Apr 10, 9:43 PM CDTSevere Thunderstorm WarningEWXLlano62 min
Apr 10, 10:41 PM CDTSevere Thunderstorm WarningEWXVal Verde64 min
Apr 10, 10:45 PM CDTSevere Thunderstorm WarningEWXLlano45 min
Apr 10, 10:50 PM CDTFlash Flood WarningEWXLlano3 hr
Apr 10, 11:28 PM CDTSpecial Weather StatementEWXLlano62 min
Apr 10, 11:46 PM CDTSevere Thunderstorm WarningEWXVal Verde29 min
Apr 11, 12:13 AM CDTSevere Thunderstorm WarningEWXVal Verde47 min
Apr 11, 12:29 AM CDTSpecial Weather StatementEWXGillespie76 min
Apr 11, 12:58 AM CDTSpecial Weather StatementEWXVal Verde62 min
Apr 11, 2:30 AM CDTSpecial Weather StatementEWXKendall45 min
Apr 11, 3:15 AM CDTSpecial Weather StatementEWXKendall45 min
Apr 11, 3:53 AM CDTAreal Flood AdvisoryEWXKendall, Kerr3 hr
Apr 11, 3:58 AM CDTSpecial Weather StatementEWXKendall47 min
Apr 11, 4:14 AM CDTSevere Thunderstorm WarningEWXKendall46 min
Apr 11, 4:24 AM CDTFlash Flood WarningEWXKendall3 hr
Apr 11, 4:57 AM CDTSpecial Weather StatementEWXKendall48 min
Apr 11, 5:19 AM CDTAreal Flood AdvisoryEWXKendall116 min
Apr 11, 8:19 AM CDTSpecial Weather StatementEWXBurnet26 min
Apr 11, 9:31 AM CDTSpecial Weather StatementEWXWilliamson44 min
Apr 11, 9:43 AM CDTSpecial Weather StatementEWXHays47 min
Apr 11, 10:08 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Hays, Travis, Williamson52 min
Apr 11, 10:18 AM CDTAreal Flood AdvisoryEWXBlanco, Hays, Travis3 hr
Apr 11, 10:31 AM CDTSpecial Weather StatementEWXWilliamson44 min
Apr 11, 10:51 AM CDTAreal Flood AdvisoryEWXWilliamson3 hr
Apr 11, 10:55 AM CDTSevere Thunderstorm WarningEWXHays35 min
Apr 11, 11:01 AM CDTSpecial Weather StatementEWXBlanco29 min
Apr 11, 11:15 AM CDTSpecial Weather StatementEWXCaldwell30 min
Apr 11, 11:19 AM CDTSpecial Weather StatementEWXLee26 min
Apr 11, 11:30 AM CDTAreal Flood AdvisoryEWXBlanco, Comal, Hays4 hr
Apr 11, 11:31 AM CDTSpecial Weather StatementEWXHays29 min
Apr 11, 11:40 AM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays, Kendall50 min
Apr 11, 11:56 AM CDTSpecial Weather StatementEWXCaldwell49 min
Apr 11, 11:57 AM CDTFlash Flood WarningEWXCaldwell, Hays3 hr
Apr 11, 12:19 PM CDTSpecial Weather StatementEWXTravis41 min
Apr 11, 12:21 PM CDTSevere Thunderstorm WarningEWXCaldwell, Guadalupe, Hays54 min
Apr 11, 12:34 PM CDTSevere Thunderstorm WarningEWXComal41 min
Apr 11, 12:45 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee4 hr
Apr 11, 12:52 PM CDTTornado WarningEWXGuadalupe23 min
Apr 11, 12:56 PM CDTSpecial Weather StatementEWXBastrop49 min
Apr 11, 1:05 PM CDTAreal Flood AdvisoryEWXCaldwell, Comal, Guadalupe4 hr
Apr 11, 1:06 PM CDTSevere Thunderstorm WarningEWXComal, Guadalupe39 min
Apr 11, 1:15 PM CDTTornado WarningEWXGuadalupe30 min
Apr 11, 1:20 PM CDTSpecial Weather StatementEWXLlano40 min
Apr 11, 1:24 PM CDTFlash Flood WarningEWXComal, Guadalupe, Hays4 hr
Apr 11, 1:44 PM CDTSevere Thunderstorm WarningEWXGuadalupe, Wilson32 min
Apr 11, 1:57 PM CDTRiver Flood WarningEWXBlanco17 hr
Apr 11, 1:57 PM CDTRiver Flood WarningEWXHays23 hr
Apr 11, 1:57 PM CDTRiver Flood WarningEWXHays20 hr
Apr 11, 1:58 PM CDTSpecial Weather StatementEWXBexar47 min
Apr 11, 2:04 PM CDTSpecial Weather StatementEWXGuadalupe41 min
Apr 11, 2:07 PM CDTAreal Flood AdvisoryEWXBexar4 hr
Apr 11, 2:21 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Travis, Williamson3 hr
Apr 11, 2:27 PM CDTSevere Thunderstorm WarningEWXGonzales, Guadalupe36 min
Apr 11, 2:36 PM CDTAreal Flood AdvisoryEWXGuadalupe3 hr
Apr 11, 2:45 PM CDTSpecial Weather StatementEWXBexar45 min
Apr 11, 2:57 PM CDTAreal Flood AdvisoryEWXBandera, Medina3 hr
Apr 11, 3:19 PM CDTSpecial Weather StatementEWXFrio41 min
Apr 11, 3:27 PM CDTSpecial Weather StatementEWXMedina48 min
Apr 11, 3:32 PM CDTSpecial Weather StatementEWXBexar43 min
Apr 11, 3:35 PM CDTSpecial Weather StatementEWXKarnes40 min
Apr 11, 3:48 PM CDTSevere Thunderstorm WarningEWXFrio, Zavala42 min
Apr 11, 4:00 PM CDTAreal Flood AdvisoryEWXDeWitt, Gonzales, Karnes, Wilson3 hr
Apr 11, 4:05 PM CDTSpecial Weather StatementEWXUvalde40 min
Apr 11, 4:07 PM CDTSpecial Weather StatementEWXMaverick38 min
Apr 11, 4:17 PM CDTSpecial Weather StatementEWXDimmit43 min
Apr 11, 4:25 PM CDTSevere Thunderstorm WarningEWXDimmit50 min
Apr 11, 4:34 PM CDTSpecial Weather StatementEWXAtascosa41 min
Apr 11, 4:56 PM CDTSpecial Weather StatementEWXDimmit49 min
Apr 11, 5:01 PM CDTSpecial Weather StatementEWXDimmit44 min
Apr 11, 5:06 PM CDTSevere Thunderstorm WarningEWXDimmit39 min
Apr 11, 5:14 PM CDTAreal Flood AdvisoryEWXUvalde3 hr
Apr 11, 5:37 PM CDTSpecial Weather StatementEWXZavala53 min
Apr 11, 5:41 PM CDTSpecial Weather StatementEWXMaverick49 min
Apr 11, 5:45 PM CDTRiver Flood WarningEWXCaldwell, Gonzales33 hr

Nearby

River Flood Warnings in Texas, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.